# SDR REXA201100907

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 8,903 hours, 6,506 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE, SLAT WOULD NOT EXTEND.  VERIFIED DISCREPANCY, T/S & FOUND RT WING SLAT NR 3 OUT OF RIG.  PERFORMED MECHANICAL & ELECTRICAL (BPSU) RIGGING IAW CRJ900 AMM 27-81-03.  OPS CHECK GOOD AT THIS TIME.  NO FURTHER DEFECTS NOTED.  OK FOR SVC.
